Lancaster EPrints

The velocity of money and the random walk hypothesis

Macdonald, R. and Peel, David (1986) The velocity of money and the random walk hypothesis. Economics Letters, 20 (1). pp. 63-66. ISSN 0165-1765

Full text not available from this repository.


In this note it is shown, using a simple money demand function and the assumption of rational expectations, that thevelocity of money may be expected to have a more complex time series representation than that proposed by other researchers. Thehypothesis is tested using quarterly U.K. data, over the period 1971 to 1982.

Item Type: Journal Article
Journal or Publication Title: Economics Letters
Subjects: ?? hb ??
Departments: Lancaster University Management School > Economics
ID Code: 55916
Deposited By: ep_importer_pure
Deposited On: 17 Jul 2012 14:52
Refereed?: Yes
Published?: Published
Last Modified: 11 Apr 2018 00:35
Identification Number:

Actions (login required)

View Item